Electron. J. Diff. Eqns., Vol. 2005(2005), No. 09, pp. 1-16.

Nonlinear Neumann problems on bounded Lipschitz domains

Abdelmajid Siai

We prove existence and uniqueness, up to a constant, of an entropy solution to the nonlinear and non homogeneous Neumann problem
  -\mathop{\rm div}[ \mathbf{a}(.,\nabla u)] +\beta (u)=f 
  \quad\hbox{ in } \Omega \cr
  \frac{\partial u}{\partial \nu _{\mathbf{a}}}+\gamma (\tau u)=g \quad
  \hbox{on } \partial \Omega\,.
Our approach is based essentially on the theory of m-accretive operators in Banach spaces, and in order preserving properties.

Submitted December 29, 2004. Published January 12, 2005.
Math Subject Classifications: 35J60, 35J70, 47J05.
Key Words: Nonlinear Neumann problem; m-completely accretive operator.

Show me the PDF file (296K), TEX file, and other files for this article.

Abdelmajid Siai
Institut Préparatoire aux Études d'Ingénieurs de Nabeul
8050 Nabeul, Tunisie
email: abdelmejid.s@gnet.tn

Return to the EJDE web page